# SDR VNAA202509250039

- Difficulty date: August 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670103241
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTALS OF TIRE BURST SUPPORT STRUCTURE (SUPPORT FOR 542AZ/642AZ) AT LH/RH MLG SHOCK STRUT BAY.   INTERCOSTALS OF TIRE BURST SUPPORT STRUCTURE (SUPPORT FOR 542AZ/642AZ) AT LH/RH MLG SHOCK STRUT BAY WERE REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-10-001-001-A01. AND CRJ-700 SRM 51-42-21-001-001-A01.
